MathSciNet Relay Station
MathSciNet bibliographic data
MR617549 (84a:05025) 05C10 (05C25 20B05 20F32)
Proulx, Viera Krňanová On the genus of symmetric groups. Trans. Amer. Math. Soc. 266 (1981), no. 2, 531–538.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement